Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mameha

The Pill gave me cystic acne

Recommended Posts

I had the absolute worst cystic acne when I was on Aviane.

I'm curious if ALL brands of the pill would make me break out in the same way?

Share this post


Link to post
Share on other sites

I got really bad acne, after I went on yasmin, and it got worse, over the years it has gotten better by certain medications but then they would stop working and I would break out again. I blame the yasmin befor ethat, I only had the occasional really small pimple and only when stressed, and after I took yasmin I had really bad acne.

Share this post


Link to post
Share on other sites

ortho tri cyclen (the name brand, NOT the generic) cleared my cystic acne so well that when I was on it I didn't have to use any topicals or makeup. I got off of it and didn't even break out badly again until a few years later, but I think it was due to other issues (mostly diet/sleep/stress). Definitely try ortho if you can. I did switch to the generic once and it made me retain water/gain weight and get a few breakouts on my chin, so I wouldn't recommend it unless you really can't afford the name brand.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×